The specialist that you would need to see is a urologist. He specialises in prostate and urinary problems.
By the symptoms you describe, you still may have a urinary problem, even the possibility of kidney stones.
You could initially make an appointment to see your own doctor with your symptoms as they may not all be related to your prostate problem. Take a urine sample to be analysed
Use of antibiotics can cause fungal infections. You can get fungal infections inside the mouth and on different parts of your body as well as internally.
As your doctor to take a swab from inside your mouth so that it can be sent to the laboratory for analysis. If you have an uncomfortable sensation, itching, soreness on your genitals, get the doctor to do a swab so that can be analysed for possible fungal infections.
If the results come back positive for fungal problems, your doctor can prescribe an oral gel or drops to treat the fungal problem in the mouth. Cream or capsules to be taken by mouth to treat fungal infections and those on your genitals.
In the meantime, ensure that you drink plenty of fluids and especially water. 2 litres a day is usually recommended, more if you sweat a lot. But follow the advice of the urologist.
Have a healthy and well balanced diet with lots of fresh fruit and vegetables, lean meat, fish. Cut out or cut down on surgary, processed and junk foods. Cut out or cut down on alcohol and fizzy drinks.
Add natural yogurt to your diet. But do read the leaflet information if you are still taking antibiotics, as you cannot eat yogurt or have yogurt drinks with some antibiotics.
If you have been on antibiotics for a while, you may need more than one course of antifungal medications - do bear in mind that long term on antifungal medications (capsules) can cause liver and kidney problems.
Don't use perfumed and normal soaps to wash your genitals. This will irritate the skin and cause problems for you. Use non perfumed soap, soap with the same pH level as our skin, baby washes should be fine. You can also purchase without a prescription from the pharmacy an emollient that can be used instead of soap. This will also be moisturising. Your doctor can also prescribe this for you. Sometimes prescription medications can be purchased without a prescription so do check that and the cost as it may be cheaper to buy without the doctors prescription.
Thank you very much for the quick and elaborate response.
Like I mentioned, I am already in treatment, I was just looking for a fresh perspective and maybe things I (and my doctors) might have overlooked (whether e.g. my back pain may be an orthopedic issue after all and not motivated by the prostatitis).
But after my latest visit at the urologist and reading the testimonies of many men suffering from prostatitis, I suppose the only thing I can do is try to treat my symptoms in some of the ways you already mentioned (plus sports, plenty of phytopharmacology and weird stuff like drinking broccoli stock) and hope that I won't have an even worse breakout the next time. (I already had one a couple of years ago and doctors couldn't find anything back then either. They weren't as thorough though and I wasn't as insistent as this time because my condition wasn't life-threatening back then and so I was in no hospital...)
I just thought I would have a basically healthy body until well into my 40s (I'm 31). Especially since I have average body weight, don't drink, smoke and eat healthy. Unless I would've gotten cancer because I suppose that can hit any healthy person at random ages.
And I also would've expected my sex life to be without issues at least into my 50s.
But now, not only do I have to explain myself to my partners if I feel pain after intercourse (which is especially reassuring if you've only just gotten to know them. I have to say that if a woman I just met told me that, I'm not sure that I would trust her...) but also why I don't want them to perform oral sex on me. "I just don't want you to get any of my pus-riddled sperm in your mouth". What a turn-on...
Also, I'm sure me getting nauseous and and overly sweaty from physical activity will also enhance things greatly. (It's even annoying during masturbation how my heart sometimes starts to pound and I get slightly dizzy)
And nobody can tell me why there is pus in my sperm, all they do tell me is that the number of bacteria in my sperm "is normal" and that I'm not contagious. Well that's great... but for one thing, like I just said - not being contagious is not the only thing that matters. It's just gross. Also, why on earth is my body still producing pus?!
My urologist first said that a prostate MRI could be done to see whether there is a concentration of bacteria somewhere. During this recent appointment however, he suddenly changed his mind, arguing that that is only done for patients with unstable immune systems or something. Great... so it'll remain a mystery.
What's next? ED and incontinence at 40?
No, it is not good that you are still having green puss come out.
Have you had your kidneys, ureter, bladder and urethra checked for kidney stones?
When a kidney stone moves, it can cause lots of problems and quite a few of the symptoms that you mentioned. It can make you feel nauseas, make you pass green gunge and sometimes blood, give you the chills, back ache can come and go as well as belly pains, groin and flank pain that can come and go.
Twitching can be a symptom of some mineral deficiency.
You do not say which country you are in so I don't know if you have access to a National Health Service, may be you have health insurance.
If you can afford or are covered financially, perhaps you should insist that the urologist refers you for an ultrasound scan to scan your urinary tract and your prostate gland if he won't send you for an MRA.
You clearly still have a problem.
I agree with you that you should not allow anyone to give you oral sex. You may have something that you can pass on, but the person giving you the "pleasure" may also have a medical condition that could pass it on to you.
I would suggest that you abstain from having sex or masturbating until you are well healed.
I never said it's green. My sperm is yellow-tinted, that's all.
But it's enough for me to be repulsed by it.
About kidney stones - a CT scan of my kidneys using contrast agent was done. I suppose that would show stones?
Health insurance and finances are no issue. The urologist who didn't want to send me to do an MRI did do an ultrasound scan of bladder, prostate and kidneys. He just said that my prostate is a bit enlarged for my age. (Although two other doctors who have looked at its size said that it's regular)
I'm not really worried about STDs because I was checked pretty thoroughly when it comes to that - many tests regarding that with blood and sperm were done and all came back negative. There also apparently isn't a high enough concentration of bacteria that I could pass anything on. It's supposedly in the normal range.
In addition to that, a dermatologist recently looked at my foreskin issue because the condition got worse and he said that at least this doesn't come from an STD either.
Interesting suggestion regarding abstaining from sex and masturbating - because my urologist suggested exactly the opposite. Ejaculating as often as possible, to expel the pus that my body apparently still keeps producing.
Sorry, it was me thinking about the time when I had my kidney stones and had a green discharge.
The CT scan with the contrast agent would have picked up any abnormality in the urinary tract and the kidneys. I presume the urologist ordered to have this done to rule out any kidney problems.
Follow the advice from your urologist with regarding ejaculating as often as possible. Not sure about having the sex with a person though. Because it is not know as yet what the condition you have and the cause, it would be wise to use a condom so as not to potentially pass on any infection to a sexual partner.
I'd be inclined to go with the findings of the first urologist.
If you start to experience problems with urinating, get immediate medical attention.
Did the dermatologist give you any advice and prescribe anything to use on the genital skin problem? Do you still have a problem with the skin on your penis?
The tingling in your feet can be referred from lower spine problems. You mention in your first post that you have back problems from time to time. That may be due to spinal problems. See your doctor to get an xray done on your lower spine.